# SDR SWAA2022072517970

- Difficulty date: June 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551FB FWD BRACKET TO 29' OF THE O/B SIDE IS BROKEN. / [01] REMOVED AND REPLACED BRACKET AT PANEL 551FB OF THE O/B SIDE AS PER B737 SRM 51-40-02-OG-0;[02] VERIFIED 1.
